| Model Number |
GIF-2TH180 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The device evaluation found the insertion tube had sticky residue.Based on the results of the investigation, the probable root cause was component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The gastrointestinal videoscope was returned to olympus with a reported complaint of something is stuck in it; they used a camera to check, and something is stuck; this does not indicate an mdr reportable event.However, an mdr reportable failure was found during testing at the service center, the insertion tube had sticky residue.The probable root cause was component failure.There were no reports of patient involvement.